Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Slight itching on tongue, uvula with a red rash. On eye antibiotic drops since eye laser surgery. Remedy?

Hi, I am having slight itching on my tongue , and my vulva . There is no foul smell and no blisters. Only a red unraised rash over there. No burning or itching is associated with urination . The itching is slight and not very prominent. I have undergone an eye laser surgery and I am on antibiotic eye drops from past 17 days. What could it be and how should I treat it?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
when you put eye drops they drain i the nose going back to pharynx
and if you are allergic to that antibiotic drop it will cause the same written buy you
add antiallergic tab bd
dd antacid liquids and locally apply triamsolone containg mouth paint use till 3 week till you stop eye drops
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor